A 45-year-old female asked:
Disclaimer

Im a breastfeeding mother who took some panadol (acetaminophen). How long do I have to wait before giving my breast milk to baby?

1 doctor answer
Dr. Oscar Novick
57 years experience in Pediatrics
Breastfeeding: There is no problem with using panadol (acetaminophen). You can continue to breastfeed as always.
Answered on Sep 18, 2013
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 33-year-old female asked:
Dr. Grace Akoh-Arrey
15 years experience in Pharmacology
No: Panadol (tylenol, acetaminophen) has not been associated with decreases in breast milk production. Though it crosses into breast milk no observable c ... Read More
3
3 thanks
A 36-year-old female asked:
Dr. Al Hegab
Dr. Al Hegab answered
39 years experience in Allergy and Immunology
Yes: those are safe with breastfeeding, also use salt water gargles, if not better in a day or two, see your doctor, take care
A 4-year-old male asked:
Dr. Linda Schwartz
15 years experience in Pharmacology
See pediatrician: Tylenol (acetaminophen) is used for pain, it doesn't help with allergies. What are his allergy symptoms? How long has this been going on? Please conta ... Read More
A 53-year-old member asked:
Dr. Que Chu
Dr. Que Chu answered
45 years experience in General Practice
Newborn jaundice : No breast milk does not prevent newborn jaundice which will happen to most of newborn. Usually breast feeding newborns may have more jaundice than fo ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month